# SDR FDEA201610293747

- Difficulty date: October 29, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 75,657 hours, 17,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L1 DOOR PRESS TO TEST LIGHT WOULD NOT ILLUMINATE.   REPLACED THE BATTERY ,OPS CHECKED GOOD IAW AMM  25-61-15-5.  OK FOR SERVICE.
